# SDR DALA2017062805020

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 1 BEAM FWD EDGE AT FWD PASSENGER DOORWAY.  THE BEAM WAS REPAIRED IAW SRM 52-10-02-2R, REPAIR 7, FIG 202.
